# SDR 2024F00116

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: General aviation
- Aircraft: N809PH
- Make and model: Bell 407
- Aircraft serial: 53506
- Aircraft time: 10,413 hours, 6,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 192
- Part time: 10,413 hours, 6,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT LONGERON AND ENGINE PAN LONGERON CRACKED AT STA 192
